# SDR 20010613CW002

- Difficulty date: May 26, 2001
- Submitted: June 13, 2001
- Operation: General aviation
- Aircraft: N93344
- Make and model: Cessna T210L
- Aircraft serial: 21060371
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 98600581
- Condition: Slipped
- Location: T/E Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSPECTION, FOUND FLAPS NOT WORKING PROPERLY, FOUND CONTROL PUSH/PULL CABLE OUTER HOUSING WHERE HOUSING IS CLAMPED, SLIPPING IN CLAMP BUSHING.  ORDER NEW CABLE FROM CESSNA, IT WAS TOO SHORT, CALLED CESSNA AND FOUND THEIR STOCK WAS MANUFACTURED WRONG.  CESSNA HAD A NEW CABLE MADE.  INSTALLED NEW CABLE.  OPS CHECKED.  NEW CABLE WAS BINDING, CAUSING WING RIB TO FLEX AND STRETCHED CABLE HOUSING.
